Wednesday, April 16, 2014

Thursday, August 26, 2010 Elaine, Community Member, asks

Q: My doctor put me on metoprol tar.

My heart rate is between 55 to 60. Will the metoprol slow down my heart rate too much?It is only 25 mg. I take half one in m orning and half one at night. Also my blood pressure is aorund 115/62. Will that make it too low?

Answer This
Answers (1)
MonicaRD, Community Member
8/27/10 8:14pm

Hi Elaine,

 

Since this medication is meant to lower blood pressure and heart rate, it can cause both to go low in some people. Here is some literature regarding the side effects of the medication.

 

Lopressor Oral

 

I also encourage you to ask your physician or pharmacist about your questions and concerns.

 

Best of luck,

Monica M. Skidmore, MS, RD

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Elaine, Community Member— Last Modified: 06/09/12, First Published: 08/26/10